# SDR A6WA201311274417

- Difficulty date: November 27, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESS BOX AFT PROTECTOR PLATE NUT HOLES DO NOT ALIGN.  R & R IAW SRM.
